Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Modified quotients of cylinder functions

Author: Morio Onoe
Journal: Math. Comp. 10 (1956), 27-28
MSC: Primary 33.0X
MathSciNet review: 0076107
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X

Additional Information

PII: S 0025-5718(1956)0076107-X
Article copyright: © Copyright 1956 American Mathematical Society